Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Have PCOS. Had discontinued novelon, thyronorm, got irregular heavy bleeding. Taking novelon later femilon, still heavy bleeding. Cause?

I am 21 years old.suffering from pcos i have taken novelon,thyronorm 21 for 6 months and then undergone ultrasound in which no cyst was seen in ovaries.when i left novelon i had irregular heavy bleeding which does not stop without medication.then dr said to take novelon for 1 more month and then femilon for 6 months again.i want to ask even after six months of treatment why cant i get my periods normal.what is the cause of heavy bleeding and for how long i have to keep taking weight is around 52
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
After stopping the birth control pills, it takes some time for these to show an effect when you resume them again. You might need additional hormonal tablets in case the bleeding is heavy and prolonged.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor